Affordable Access

Publisher Website

Reverse inclusions for multiple summing operators

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
350
Issue
1
Identifiers
DOI: 10.1016/j.jmaa.2008.09.043
Keywords
  • P-Summing
  • Multilinear Operators
Disciplines
  • Mathematics

Abstract

Abstract Multiple summing operators have been proven to be useful in several areas of analysis and mathematical physics. In this paper we prove reverse inclusions for this class of operators, completing the work already initiated in [D. Perez-Garcia, The inclusion theorem for multiple summing operators, Studia Math. 165 (3) (2004) 275–290].

There are no comments yet on this publication. Be the first to share your thoughts.